# SDR MALA976300

- Difficulty date: January 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68XJ
- Make and model: Saab SF340A
- Aircraft serial: 068
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Circuit Breaker
- Condition: Malfunctioned
- Location: Hyd Ind Syst
- Stage of operation: CR
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, CREW NOTICED HYDRAULIC QUANTITY AT 0, MAIN ACCUMULATOR PRESSURE AT O AND INBOARD BRAKES AT 0, NO HYDRAULIC CAUTION LIGHT INDICATIONS.  RAN QRH, EMERGENCY HANDLE LOWERED GEAR.  MAINTENANCE COULD NOT DUPLICATE.  INSPECTED WIRING AND TERMINALS FROM CIRCUIT BREAKER M-3 TO 36VTS, NO FAULTS NOTED.  HYDRAULIC INDICATION OPERATES NORMALLY.  REPLACED M-3 CIRCUIT BREAKER.
